MathSciNet Relay Station
MathSciNet bibliographic data
MR1386034 34C10 (34C15 35B05)
Kusano, Takaŝi; Naito, Yūki; Ogata, Akio Strong oscillation and nonoscillation of quasilinear differential equations of second order. Differential Equations Dynam. Systems 2 (1994), no. 1, 1–10.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement